# SDR UPS08852248

- Difficulty date: May 6, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532977
- Condition: Cracked
- Location: Nr 1 Stubwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NR 1 STUBWING INBOARD WEB "L" ANGLE CRACKED IN LOWER RADIUS.  FABRICATED AND REPLACED NR 1 STUBWING INBOARD WEB L-ANGLE IAW SRM 51- 01-20D, SRM 51-03-00 AND SRM 51-1-21.
